Ćirić-generalized contraction via wt−distance

Authors

DOI:

https://doi.org/10.4995/agt.2023.19268

Keywords:

fixed point, Ćirić-generalized contraction, wt-distance, (ψ,Mp,l)-weakly contractive mappings

Abstract

In this present paper, besides other things, we introduce the concept of Ćirić-generalized contractions via wt−distance and then we will prove some new fixed point results for these mappings, which generalize and improve fixed point theorems by L. B. Ćirić in [9, 8, 10] and also, B. E. Rhoades in [23]. Some examples illustrate usefulness of the new results. At the end, we will give some applications to nonlinear fractional differential equations.

Downloads

Download data is not yet available.

Author Biographies

Hosein Lakzian, Payame Noor University

Department of Mathematics

Darko Kocev, NLA University College

Department of Mathematics

Vladimir Rakočević , University of Nis

 Faculty of Sciences and Mathematics

References

Ya. I. Alber and S. Guerre-Delabriere, Principles of weakly contractive maps in Hilbert spaces. In: New Results in Operator Theory. Advances and Appl. Gohberg, I., Lyubich,Yu. (eds) Birkhauser Verlag, Basel 98 (1997), 7-22. https://doi.org/10.1007/978-3-0348-8910-0_2

H. Afshari, H. R. Marasi and H. Aydi, Existence and uniqueness of positive solutions for boundary value problems of fractional differential equations, Filomat 31, no. 9 (2017), 2675-2682. https://doi.org/10.2298/FIL1709675A

R. P. Agarwal, S. Arshad, D. O'Regan and V. Lupulescu, A Schauder fixed point theorem in semilinear spaces and applications, Fixed Point Theory Appl. 2013 (2013), 306. https://doi.org/10.1186/1687-1812-2013-306

R. P. Agarwal, V. Lakshmikantham and J. J. Nieto, On the concept of solution for fractional differential equations with uncertainty, Nonlinear Anal. 72 (2010), 2859-2862. https://doi.org/10.1016/j.na.2009.11.029

S. Aleksić, Z. Mitrović and S. Radenović , On some recent fixed point results for single and multi-valued mappings in b-metric spaces, Fasc. Matematica 61 (2018), 5-16.

T. V. An, L. Q. Tuyen and N. V. Dung, Stone-type theorem on $b$-metric spaces and applications, Topology Appl. 185-186 (2015), 50-64. https://doi.org/10.1016/j.topol.2015.02.005

I. A. Bakhtin, The contraction mapping principle in quasimetric spaces, Funct. Anal., Ulianowsk Gos. Ped. Inst. 30 (1989), 26-37.

L. B. Ćirić , Generalized contraction and fixed point theorems, Publ. Inst. Math. 12 (26) (1971), 19-26.

L. B. Ćirić , A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267-273. https://doi.org/10.1090/S0002-9939-1974-0356011-2

L. B. Ćirić , On mappings with contractive iteration, Publ. Inst. Math.(N.S) 46 (40) (1979), 79-82.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostrav. 1 (1993), 5-11.

S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Fis. Univ. Modena 46 (1998), 263-276.

A. K. Dubey, R. Shukla and R. P. Dubey, Some fixed point results in b-metric spaces, Asian Journal of Math. and Appl. 2014, 6 pages. https://doi.org/10.14445/22315373/IJMTT-V9P510

N. Hussain, R. Saadati and P. Agrawal, On the topology and wt-distance on metric type spaces, Fixed Point Theory Appl. 2014 (2014), 88. https://doi.org/10.1186/1687-1812-2014-88

O. Kada, T. Suzuki and W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japonica 44 (1996), 381-591.

M. A. Khamsi and N. Hussain, KKM mappings in metric type spaces, Nonlinear Anal. 73 (2010), 3123-3129. https://doi.org/10.1016/j.na.2010.06.084

D. Kocev and V. Rakočević, On a theorem of Brian Fisher in the framework of w-distance, Carp. Jour. Math. 33 (2017), 199-205. https://doi.org/10.37193/CJM.2017.02.07

D. Kocev, H. Lakzian and V. Rakočević, Ćirić's and Fisher's quasi-contractions in the framework of wt-distance, Rendiconti del Circolo Matematico di Palermo 72 (2023), 377-391. https://doi.org/10.1007/s12215-021-00684-w

P. Kumam, N. V. Dung and V. T. L. Hang, Some equivalences between cone b-metric spaces and b-metric spaces, Abstr. Appl. Anal. 2013 (2013), 573740.

H. Lakzian, H. Aydi and B. E. Rhoades, Fixed points for (φ,ψ,p)-weakly contractive mappings in metric spaces with w-distance, Applied Math. Comput. 219 (2013), 6777-6782. https://doi.org/10.1016/j.amc.2012.11.025

H. Lakzian and B. E. Rhoades, Some fixed point theorems using weaker Meir-Keeler function in metric spaces with w-distance, Applied Mathematics and Computation 342 (2019), 18-25. https://doi.org/10.1016/j.amc.2018.06.048

V. Rakočević , Fixed Point Results in W-Distance Spaces, CRC Press, Taylor & Francis Group, Boca Raton, London, New York, 2022. https://doi.org/10.1201/9781003213444

B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47 (2001), 2683-2693. https://doi.org/10.1016/S0362-546X(01)00388-1

Downloads

Published

2023-10-02

How to Cite

[1]
H. Lakzian, D. Kocev, and V. Rakočević, “Ćirić-generalized contraction via wt−distance”, Appl. Gen. Topol., vol. 24, no. 2, pp. 267–280, Oct. 2023.

Issue

Section

Regular Articles